# SDR VNAA202209249991

- Difficulty date: September 11, 2022
- Submitted: September 24, 2022
- Operation: Air carrier
- Aircraft: N542EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10321
- Aircraft time: 27,711 hours, 19,595 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Clip
- Part number: MM67036471009
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STRINGER ATTACHED ANGLE ON STGR 7LH FS1051.30 ON AFT BAGGAGE BAY DOOR SURROUND STRUCTURE.
